# SDR SIMA20131007002

- Difficulty date: October 7, 2013
- Submitted: November 26, 2013
- Operation: Air carrier
- Aircraft: N514AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10119
- Aircraft time: 25,980 hours, 18,237 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670341757
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FLOORBEAM AT FS 280 CRACKED ON LT AND RT SIDES.  REPLACED FLOORBEAM IAW SRM 51-42-06. AIRCRAFT RETURNED TO SERVICE.
